BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 7, Issue Number: 2

Volume: 7, Issue: 2 (1 Articles)

Research Article
Title: New results on delay dependent stability for a class of nonlinear systems with additive time delay
Authors: Yener Altun
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2022, Volume: 7, Issue: 2, (SEP), pp:001-014
DOI: x
Viewed: (775) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul